# SDR HEEA065057

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 1113025
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOR INVALID LIGHT STAYS ON AND VOR NEEDLE DOES NOT PAINT TO STATIONS.  GOOD I.D. TONE.
